MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ENZYMATIC CREATININE_3 (ECRE3); ENZYMATIC METHOD, CREATININE

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ENZYMATIC CREATININE_3 (ECRE3); ENZYMATIC METHOD, CREATININE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer obtained discordant enzymatic creatinine_3 (ecre3) for a patient serum sample processed on the atellica ch 930 analyzer, serial number (s/n) (b)(6) and reagent lot 123531.The discordant result was not reported to the physician.The discordant result was discovered when the customer performed post-analysis/review of results from patient samples with initial low ecre3 results.The customer retested the samples on a different analyzer and sample id 1739795101 was found to be discordant.There are no allegations of patient or user intervention or adverse health consequences due to the discordant ecre3 result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center to report an observation of a falsely depressed atellica ch enzymatic creatinine3 (ecre3) patient result.Quality control (qc) recovered within acceptable ranges for all control levels.The calibration used in sample processing was acceptable.The interpretation of results section of the instructions for use (ifu) states, "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." the limitations section of the ifu states, "as with any chemical reaction, you must be alert to the possible effect of unknown interferences from medications or endogenous substances.The laboratory and physician must evaluate all patient results in light of the total clinical status of the patient." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2023-000295 initial report on (b)(6) 2023.Additional information - siemens investigated an outside of the united states (ous) customer observation of a discordant enzymatic creatinine_3 (ecre3) lot 123531 result on atellica ch 930 instrument, serial number (b)(6).Quality control (qc) results were within the published acceptable ranges before and after the discordant result was generated, indicating there is no reagent issue.Siemens evaluated the atellica ch 930 system data and noted erratic kinetic errors for the samples in question.The errors were associated to system autocheck failures indicating a contaminated water bath.Customer did not perform maintenance or troubleshooting actions recommended to resolve this issue at that time.Instead, the customer discontinued patient sample testing.Subsequently, the customer informed siemens that they initiated patient sample testing on (b)(6) 2023.Siemens reviewed the system data and noted that autocheck testing was successful on (b)(6) 2023 indicating that the water bath contamination issue was resolved, and no kinetic errors were noted.Customer is fully operational.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ENZYMATIC CREATININE_3 (ECRE3)
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
3392064073
MDR Report Key18181522
Report Number1219913-2023-00295
Device Sequence Number7793384
Product Code JFY
UDI-Device Identifier00630414610948
UDI-Public00630414610948
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K212223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Model NumberN/A
Device Catalogue Number11537216
Device Lot Number123531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale